MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3214C103E
Medical Device Problem Codes Malposition of Device (2616); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an emergent procedure for an impending rupture of a 64 mm abdominal aortic aneurysm, an endurant iis stent graft system was used.The patient presented with severe abdominal and back pain, and a computed tomography scan revealed an impending rupture of the aneurysm.There was a significant shelf of calcium at the ostium of the right renal artery, and the left renal artery was not functional.During the deployment of the bifurcate stent graft, there was difficulty in getting the right side of the graft to descend properly due to the calcification, resulting in partial coverage of the right renal artery.A 7 x 17 non-mdt stent was placed, and subsequent imaging showed the right renal artery filled without issues.A double barrel appearance was noted in the main body portion of the graft, indicating infolding of the distal main body.The graft was re-ballooned, and no endoleak was observed.The cause of the infolding could not be determined per the physician.The procedure was completed, and the patient was discharged from hospital.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film analysis: the reported infolding, inaccurate delivery and partial occlusion of the renal artery were confirmed on the single film provided; however, the exact cause of these events could not be determined.The reported difficulty positioning the stent graft could not be assessed.Pre-implant ct¿s were not available for review and a comprehensive assessment of the patient¿s anatomy could not be performed.Procedural angiograms showing the reported difficulty positioning the device was not received nor were any post -operative ct's available for review.The reported significant calcification at the ostium of the right renal artery which was reported as the cause of the positioning difficulty, inaccurate delivery and occlusion could not be confirmed on the film received.Analysis of the returned film did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21719916
Report Number9612164-2025-01586
Device Sequence Number3862237
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public00643169439962
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF3214C103E
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR
Patient SexFemale